# SDR DALA13062517006

- Difficulty date: November 21, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 61,539 hours, 7,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY ESCAPE LIGHT INOPERATIVE ROW 10-14 ABCD.  REMOVED AND REPLACED BATTERY PACK AND FUSE IN POWER SUPPLY IAW MM 33-51-06 OPS CHECKED GOOD. OK FOR SERVICE.
